# SDR HALA2021102900185

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 32,779 hours, 5,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 FIRST CLASS GALLEY FLOOR LUMINOUS STRIP IS LOOSE. CORRECTIVE ACTION: SECURED LOOSE STRIP. (7716877)
